# SDR SWAA2025121033041

- Difficulty date: November 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BILGE PLATE BTW BS 787 - 796, S25R, WL 156.  REPLACED THE BILGE PLATE IAW SRM 51-40-02, AND DWG 146A0081, SHEET 37, REV-.
